# SDR DLM88971607

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 59545913
- Condition: Corrosion
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND SIDE I/B SPOILER HINGE FITTING WAS FOUND TO HAVE CORROSION LOCATED IN THE BORE THAT ACCEPTS ASBY10-18 BEARING.  THE HOLE WILL BE OVERSIZED AND A BUSHING INSTALLED TO RETURN THE HOLE TO B/P DIAMETER.  THEN THE BEARING WILL BE REINSTALLED.  THE HOLE WAS OVERSIZED TO A FINAL DIA OF 1.250.  REPAIRED PER ERA 330604-14.
